# SDR P5CA9701295

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5754 · Leading Edge Devices
- Part: Bull Nose
- Part number: 65B0113711
- Condition: Missing
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND NR 6 LEADING EDGE FLAP BULL NOSE MISSING.  AIRCRAFT DISPATCHED PER CDL 27-81-3.  BULL NOSE TO BE REPLACED.
